MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. SPIN THORACIC NAVIGATION SYSTEM® (USA); COMPUTED TOMOGRAPHY X-RAY SYSTEM

VERAN MEDICAL TECHNOLOGIES, INC. SPIN THORACIC NAVIGATION SYSTEM® (USA); COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number SYS-4000
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing and follow-up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus the veran spin thoracic navigation system® (usa) was powered on prior to the start of a procedure when the user noted the screens were not receiving input.After troubleshooting, it was determined the cpu was not receiving power.As a result, the veran navigation portion of the procedure had to be cancelled, but the rest of the procedure was completed as planned.There were no reports of patient harm or impact as a result of the device malfunction.
 
Event or Problem Description
The planned procedure was a diagnostic, navigational bronchoscopy.The users attempted to troubleshoot the device while the patient was in the room which caused a delay for an unknown amount of time.The bronchoscopy was completed without the use of the veran spin thoracic navigation system.The patient was also referred to another hospital.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the information supplied by the customer and developing events.
 
Additional Manufacturer Narrative
Correction to the initial medwatch as the subject device will not be evaluated as this complaint is related to a product that is currently being removed from the market.Therefore, this device is being investigated under the recall associated with this product.If additional information becomes available, this report will be supplemented accordingly.

Brand Name
SPIN THORACIC NAVIGATION SYSTEM® (USA)
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center drive
st.louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center drive
st.louis MO 63114
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17715874
Report Number3007222345-2023-00154
Device Sequence Number2236443
Product Code JAK
UDI-Device Identifier00815686020101
UDI-Public00815686020101
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYS-4000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer09/13/2023
03/15/2024
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date10/04/2023
03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2659-2023
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown